# SDR N6WA2025091702

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N507GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10014
- Aircraft time: 35,776 hours, 32,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLY SKIN UNDER VHF2 ANTENNA.   REPAIRED SKIN ON FUSELAGE UNDER VHF2 ANTENNA IAW EA 129-2025-194 REV IR
